# SDR SIMA20161026005

- Difficulty date: October 26, 2016
- Submitted: October 27, 2016
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 29,418 hours, 24,889 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Condition: Leaking
- Location: Nr 2 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN COCKPIT WITH APU ON & PACK 2 ON.  DUPLICATED ODOR WITH NR 2 PACK OPERATING.   FOUND HOSE DISCONECTED ON NR 2 PACK FROM FRONT OF DUAL TEMP CONTROL VALVE TO HEAD EXCHANGER, REMOVED AND REPLACED HOSES AND HARDWERE IAW AMM 21-51-02 GROUND RAN LEAK CHECK GOOD.  NO ODORS NOTED.
